MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES GPO WITHOUT FREE GLYCEROL

ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES GPO WITHOUT FREE GLYCEROL
Catalog Number 05171407190
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable triglycerides/gb (glycerol blanked) results from the cobas 8000 c702 module.The initial result was 0.01 mmol/l.The repeat result using a reduced sample volume was 0.02 mmol/l.On (b)(6) 2025, the repeat result was 0.76 mmol/l.Using another sample from the patient, the result was 2.34 mmol/l.It was unclear if this sample was from the same venipuncture.
 
Additional Manufacturer Narrative
The cobas 8000 c702 module serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Due to the limited information provided, the investigation was unable to determine a specific root cause.Since the testing of a separate sample from the patient generated reliable results, the event was consistent with a sample-specific / pre-analytical issue.Correct pre-analytic sample handling is within the customer's responsibility.There was no product problem identified.

Brand Name
TRIGLYCERIDES
Common Device Name
TRIGLYCERIDES GPO WITHOUT FREE GLYCEROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23097854
Report Number1823260-2025-03211
Device Sequence Number8618061
Product Code CDT
UDI-Device Identifier04015630925117
UDI-Public04015630925117
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K873049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05171407190
Device Lot Number861356
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/01/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATORVASTATIN CALCIUM TABLETS; BCG-PPD; EZETIMIBE TABLETS; MECOBALAMIN; METOPROLOL SUCCINATE EXTENDED-RELEASE TABLETS; NIFEDIPINE; TORASEMIDE
Patient Age36 YR
Patient SexFemale